Home > Research > Publications & Outputs > Escape from a chaotic attractor with fractal ba...

Electronic data

  • Escape from a chaotic attractor with fractal ba...

    Rights statement: Copyright 2003 Society of Photo-Optical Instrumentation Engineers. One print or electronic copy may be made for personal use only. Systematic reproduction and distribution, duplication of any material in this paper for a fee or for commercial purposes, or modification of the content of the paper are prohibited. http://dx.doi.org/10.1117/12.491007

    Accepted author manuscript, 557 KB, PDF-document

    Date added: 23/04/15

Text available via DOI:

View graph of relations

Escape from a chaotic attractor with fractal basin boundaries

Research output: Contribution to journalJournal article

Published
<mark>Journal publication date</mark>7/05/2003
<mark>Journal</mark>Proceedings of SPIE
Volume5114
Number of pages6
Pages (from-to)102-107
<mark>State</mark>Published
<mark>Original language</mark>English

Abstract

We study fluctuational transitions in a discrete dynamical system between two co-existing chaotic attractors separated by a fractal basin boundary. It is shown that there is a generic mechanism of fluctuational transition through a fractal boundary determined by a hierarchy of homoclinic original saddles. The most probable escape path from a chaotic attractors to the fractal boundary is found using both statistical analysis of fluctuational trajectories and Hamiltonian theory of fluctuations.

Bibliographic note

Copyright 2003 Society of Photo-Optical Instrumentation Engineers. One print or electronic copy may be made for personal use only. Systematic reproduction and distribution, duplication of any material in this paper for a fee or for commercial purposes, or modification of the content of the paper are prohibited.

http://dx.doi.org/10.1117/12.491007